Well, he must eat on the right meds before he will even want to see a therapist.
I am sorry for your position although your boyfriends age is a good sign & that he hasn't ben suicidal when off meds. There are several meds to try. My son is on a completely different med for schizophrenia it does have side affects but prevents the voices etc, The largest problem with schizophrenics is they go off their meds due to the side affects which is very sad they haven't come up with a better drug that isn't as harsh on them. My son was not coherent to realize he was schizophrenic to the point of suicide etc until he was on medication. It's challenging & heart breaking to deal with alone. GOOD LUCK!i
Everybody has sad story. If i think i am in trouble, others have dangerous than mine. Taking about me, I used to hear voices, I used to see different visuals (most dangerous). Such as I used to see different in tv, Sometime i used to go marrickville when i have to go hurstville cause i saw different info on bus. There are 4 methods to make us mad, 1 voices, next different visual, next they give us thoughts straight to our brain , next our hearts automatically beats when we hear the sound such as car sound, motorcycle sound. So being mental is really hard and dangerous thing. I used to feel i was in the moon when i was mad. So beginning part is so scary and dangerous what to say. People doesn't take bath, will have long nails, long hair, I was beggar for 15 days, blood comes from as*hol*, s*x was extremely pain full. First time was the most painful straight to heart. self speaking whole day whole night, used to communicate with radio and tv, Something make me feel that radio person is talking to me. WHen i used to watch tennis, i used to see their body changed on live tv. Next stroke, feeling like slicon and carbon is on head, or computer chips, next when i go outside it's hard because of heat of sun. There all are before hospital. Dangerous thing. Inside hospital is scary too. 100 thousands times heart attack, take bath every minute. feels like dead, no heart beat, long pe*ins becomes small, sometime too thin, sometimes i think something is stopping my neck and i am breathless. Lots of death events they create. And hyper active people became slow , weak, . body moves automatically like an earthquake. We can't see any machine. Probably an scarist place on earth.
Does anybody experience like this?
From what i learned from my brother, making it to 31 is a good sign. Tell him that if he doesnot like that medicine he can try some others till he finds the one that will work best for him.
Hi, and thank you for getting back to me.
I'm very sorry to hear about your brother. It's certainly a very trying illness and one that is very difficult for doctors to understand to the same level as some others.
When I ask him to see a therapist, or to consider it, he seems dubious about the idea - I think because he assumes they will insist he goes back on medication, which is something he is scared to do.
I have said he could just start with talking to his therapist to get some advice, but it's something that he just keeps putting off, to the point where it takes a mini breakdown every now and then before he considers it. But when he feels better a couple of days later, he doesn't see it through.
Definitely a tricky one, unfortunately!
Hi and sorry what your going through. If he is diagnosed with this then it will be a difficult road to travel. My brother succombed to this in 1971 at the age of 23 and im not sure if research in this illness has progressed since then.
Is there a secondary term used for his particular case like suicidal tendencies?
The biggest problem my brother was having with dealing with the voices but there are others who can live with this quite well.
When you ask him to see a doctor what does he say?